# SDR IPXA2023012490217

- Difficulty date: January 24, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 23,623 hours, 16,088 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flap/Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TE EDGE FLAP DISAGREE EICAS AND LIGHT WHEN SELECTING FLAPS FROM 20 TO 25.  DECLARED EMERGENCY AND MADE NORMAL LANDING.  OPERATED FLAPS/SLATS IN NORMAL AND ALTERNATE WITH NO FAULTS OR LIGHTS RAN BITE CHECK AND CHECKED FSEU NO CURRENT OR PREVIOUS FAULTS OK FOR SERVICE IAW AMM 27-51-00
